Advertisement

Numerical Algorithms

, Volume 3, Issue 1, pp 125–132 | Cite as

Rational interpolation with a single variable pole

  • J. M. Carnicer
Article
  • 33 Downloads

Abstract

In this paper the necessary and sufficient conditions for given data to admit a rational interpolant in Πk,1 with no poles in the convex hull of the interpolation points is studied. A method for computing the interpolant is also provided.

Subject classification

41A20 41A05 65D05 

Keywords

Rational interpolation variable pole 

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

References

  1. [1]
    B. Beckermann, The structure of the singular solution table of the M-Padé approximation problem, J. Comput. Appl. Math. 32 (1990) 3–15.CrossRefGoogle Scholar
  2. [2]
    J.M. Carnicer and W. Dahmen, Characterization of local strict convexity preserving interpolation methods by C1 functions, submitted for publication.Google Scholar
  3. [3]
    G. Claessens, On the Newton-Padé approximation problem, J. Approx. Theory 22 (1978) 150–160.CrossRefGoogle Scholar
  4. [4]
    G. Claessens, On the structure of the Newton-Padé table, J. Approx. Theory 22 (1978) 304–319.CrossRefGoogle Scholar
  5. [5]
    R. Schaback, Spezielle rationale Splinefunktionen, J. Approx. Theory 7 (1973) 281–292.CrossRefGoogle Scholar
  6. [6]
    D.D. Warner, Hermite interpolation with rational functions, Thesis, Univ. of California (1974).Google Scholar

Copyright information

© J.C. Baltzer A.G. Scientific Publishing Company 1992

Authors and Affiliations

  • J. M. Carnicer
    • 1
  1. 1.Departamento de Matemática AplicadaUniversidad de ZaragozaZaragozaSpain

Personalised recommendations